# SDR FDEA202105211346

- Difficulty date: May 21, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1255 L3 DOOR FORWARD LOWER JAMB WEB BETWEEN   LONGERON 26 LEFT AND LONGERON 27 LEFT FOUND CRACKED. CABIN - AT LEFT HAND STATION 1255 L3 DOOR FORWARD LOWER JAMB WEB BETWEEN   LONGERON 26 LEFT AND 27 LEFT , CRACKED SKIN REPAIRED AS PER MD-10 SRM 53-50-00   FIGURE 19 VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
